Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 2, Issue 4 (2012)

Research Article

Pages: 283 - 285

A Short Proof for k-Gon Partitions

Alina F.Y. Zhao

Share this article

Research Article

Pages: 287 - 295

The cosine-function method and the modified extended tanh method to generalized Zakharov system

Nasir Taghizadeh, Mohammadali Mirzazadeh and Ameneh Samiei Paghaleh

Share this article

Research Article

Pages: 297 - 308

Doubly Fuzzy Preordered Sets

Yong Chan Kim and Young Sun Kim

Share this article

Research Article

Pages: 309 - 320

Comparison of solutions of mKdV equation by using the first integral method and (G′/G)-expansion method

N.Taghizadeh and M.Najand

Share this article

Research Article

Pages: 321 - 324

Improved Answers to an Open Problem Concerning an Integral Inequality

Qinglong Huang

Share this article

Research Article

Pages: 325 - 333

On Inextensible Flows of Dual Tangent Developable Surfaces in the Dual Space D3

T. Körpınar, S. Baş, E. Turhan and V. Asil

Share this article

Research Article

Pages: 335 - 343

Solution for a Rectangular Plate on Elastic Foundation with Free Edges Using Reciprocal Theorem Method

Zhong Yang, Gao Yuan-Yuan and Ban-Bao Fangin

Share this article

Research Article

Pages: 345 - 356

Conformal Para - Sasakian Manifolds

T.S Chauhan, R.C. Dimri, V. K. Srivastava and Indiwar Singh Chauhan

Share this article

Research Article

Pages: 357 - 365

Infinitesimal Affine Transformation in a Para - Sasakian Manifolds

T.S Chauhan, R.C. Dimri, V. K. Srivastava and Indiwar Singh Chauhan

Share this article

Research Article

Pages: 367 - 378

LC Algebras and LC Frames

Yong Chan Kim and Jung Mi Ko

Share this article
Top